# SDR CA120817006

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076433001
- Condition: Unserviceable
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LINE CRACKED IN A BEND RADIUS WHILE MACHINE WAS IN A HOVER CAUSING LOSS OF HYDRAULIC FLUID FROM NR 1 SYSTEM.
